Skip to Main content Skip to Navigation
Journal articles

A discrete duality finite volume approach to Hodge decomposition and div-curl problems on almost arbitrary two-dimensional meshes

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00635633
Contributor : Correspondant Hal-Imt Connect in order to contact the contributor
Submitted on : Tuesday, October 25, 2011 - 4:25:54 PM
Last modification on : Friday, December 24, 2021 - 3:18:04 PM

Links full text

Identifiers

Citation

Sarah Delcourte, Komla Domelevo, Pascal Omnes. A discrete duality finite volume approach to Hodge decomposition and div-curl problems on almost arbitrary two-dimensional meshes. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2007, 45 (3), pp.1142-1174. ⟨10.1137/060655031⟩. ⟨hal-00635633⟩

Share

Metrics

Les métriques sont temporairement indisponibles